# SDR USAA990081

- Difficulty date: February 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N591US
- Make and model: Boeing 737301
- Aircraft serial: 23936
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 375
- Part time: 35,732 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-2 CHECK VISUAL INSPECTION, FOUND 2.125 INCH CRACK IN THE SKIN 1 INCH AFT OF THE EQUIPMENT COOLING EXHAUST BL 0 AND BS 375.  REPAIRED PER TR 53-30-07.  (M)
